# SDR ABXA95106

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 3923159501
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR DRIVE ROD END WORN.  REPLACED ROD END ARM ASSEMBLY IAW DC-9 MM 32-10-0.
